Vol. 11, No. 5, 2018

Download this article
Download this article For screen
For printing
Recent Issues

Volume 11
Issue 5, 1083–1342
Issue 4, 813–1081
Issue 3, 555–812
Issue 2, 263–553
Issue 1, 1–261

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
On minimizers of an isoperimetric problem with long-range interactions under a convexity constraint

Michael Goldman, Matteo Novaga and Berardo Ruffini

Vol. 11 (2018), No. 5, 1113–1142
Abstract

We study a variational problem modeling the behavior at equilibrium of charged liquid drops under a convexity constraint. After proving the well-posedness of the model, we show C1,1-regularity of minimizers for the Coulombic interaction in dimension two. As a by-product we obtain that balls are the unique minimizers for small charge. Eventually, we study the asymptotic behavior of minimizers, as the charge goes to infinity.

Keywords
nonlocal isoperimetric problem, convexity constraint
Mathematical Subject Classification 2010
Primary: 49J30, 49J45, 49S05
Milestones
Received: 8 November 2016
Revised: 6 July 2017
Accepted: 2 January 2018
Published: 11 April 2018
Authors
Michael Goldman
Université Paris-Diderot
Sorbonne Paris-Cité
Sorbonne Université, CNRS
Laboratoire Jacques-Louis Lions
Paris
France
Matteo Novaga
Dipartimento di Matematica
Università di Pisa
Pisa
Italy
Berardo Ruffini
Institut Montpelliérain Alexander Grothendieck
University of Montpellier, CNRS
Montpellier
France